# SDR C2XA11IA180

- Difficulty date: August 19, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 16,761 hours, 9,221 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166011
- Part serial: 2005040902
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 16,762 hours, 9,222 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI - FLIGHT 6176, DURING CRUISE THE CREW REPORTED A HSV1 FAIL MESSAGE.  THE AIRCRAFT DIVERTED TO MCI WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE HSV, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
